MAUDE Adverse Event Report: Radiometer Medical ApS ABL800 FLEX

Radiometer Medical ApS ABL800 FLEX
Model Number 393-800
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction

Brand Name
ABL800 FLEX
Common Device Name
ABL800 FLEX
Manufacturer (Section D)
Radiometer Medical ApS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
Radiometer Medical ApS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
anette gram
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key50096445
Report Number3002807968-2026-00082
Device Sequence Number10271729
Product Code CHL
UDI-Device Identifier05700693938004
UDI-Public(01)05700693938004(10)754R2547N006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041874
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number393-800
Device Catalogue Number393-800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date07/31/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown